2019
Том 71
№ 1

All Issues

Gun’ko M. S.

Articles: 2
Article (Russian)

On the optimal reconstruction of the convolution of $n$ functions according to the linear information

Babenko V. F., Gun’ko M. S.

↓ Abstract

Ukr. Mat. Zh. - 2016. - 68, № 5. - pp. 579-585

We determine the optimal linear information and the optimal method of its application to the recovery of convolution of $n$ functions on some convex and centrally symmetric classes of $2\pi$ -periodic functions.

Article (Russian)

Optimal Recovery of n-Linear Functionals According to Linear Information

Babenko V. F., Gun’ko M. S., Rudenko A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 7. - pp. 884–890

We determine the optimal linear information and the optimal procedure of its application for the recovery of n-linear functionals on the sets of special form from a Hilbert space.